# SDR NACA2019012200023

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DAMAGED COMPOSITE SKIN ON RIGHT HAND RS238. CORRECTIVE ACTION: REPAIRED DAMAGE COMPOSITE SKIN ON RUDDER RT SIDE STA. 238 IAW SRM 51-20-04 PAR 4B REPAIR 2 (REV 117) - SERVICEABLE -
